Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Conformal flatness and self-duality
of Thurston-geometries


Author: Stephan Maier
Journal: Proc. Amer. Math. Soc. 126 (1998), 1165-1172
MSC (1991): Primary 53A35
MathSciNet review: 1476377
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We show which Thurston-geometries in dimensions 3 and 4 admit invariant conformally flat or half-conformally flat metrics.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 53A35

Retrieve articles in all journals with MSC (1991): 53A35


Additional Information

Stephan Maier
Affiliation: Institut für Mathematik, Universität Zürich, Winterthurerstr. 190, 8057 Zürich, Switzerland
Email: stmaier@math.unizh.ch

DOI: http://dx.doi.org/10.1090/S0002-9939-98-04686-3
PII: S 0002-9939(98)04686-3
Received by editor(s): July 23, 1996
Communicated by: Ronald A. Fintushel
Article copyright: © Copyright 1998 American Mathematical Society